Home > Riviste > Panminerva Medica > Fascicoli precedenti > Panminerva Medica 2003 March;45(1) > Panminerva Medica 2003 March;45(1):75-7

ULTIMO FASCICOLO
 

ARTICLE TOOLS

Estratti

PANMINERVA MEDICA

Rivista di Medicina Interna


Indexed/Abstracted in: BIOSIS Previews, Current Contents/Clinical Medicine, EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 1,698


eTOC

 

CASE REPORTS  


Panminerva Medica 2003 March;45(1):75-7

Copyright © 2009 EDIZIONI MINERVA MEDICA

lingua: Inglese

Steroid myopathy in a child with juvenile rheumatoid arthritis. Case report

Genel F., Arslanoglu S., Hizarcioglu M., Durmaz B., Uran N., Aktas S.

Department of Pediatrics and Pathology Dr. Behçet Uz Children’s Hospital, Izmir, Turkey


PDF  


An 8-­year-old boy who had ­been diag­nosed as ­systemic-­onset juve­nile rheu­ma­toid ­arthritis ­were on treat­ment for 8 ­months ­with methot­rexate and addi­tional ster­oids ­during acti­va­tion. At the end of the 8th ­month ­when the cor­ti­cos­teroid ­dose was 12.5 mg/day, he ­began to ­suffer ­from numb­ness and weak­ness in his ­hands. Physical exam­ina­tion, labor­a­tory find­ings and elec­tro­myo­graphy ­results dem­on­strated myo­pathy. Steroid myo­pathy was con­sid­ered. Corticosteroids ­were ­tapered and ­stopped. At ­follow-up clin­ical find­ings ­remitted and elec­tro­myo­graphy ­became ­normal at the 4th ­month. We ­present ­here ­this ­case to ­direct atten­tion to ­drug-­induced myo­pathy ­besides myo­pathy due to pri­mary dis­ease in con­nec­tive ­tissue dis­or­ders when­ever myo­pathy ­exists.

inizio pagina

Publication History

Per citare questo articolo

Corresponding author e-mail